# SDR IXXA07SMN041S

- Difficulty date: January 19, 2007
- Submitted: March 6, 2007
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 89,079 hours, 36,944 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 902
- Part time: 89,079 hours, 36,944 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT MAIN LANDING GEAR WHEEL WELL PLATE UPPER SIDE CORRODED AT STATION FS902.000.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED CORRODED PLATE.  CLEANED, TREATED AND PRIMED AREA.  INSTALLED NEW PLAT. IAW DC8 SRM 51-1-20D, DC8 SRM 51-3-1, DC8 SRM 51-1-8 PAGES 17-18, DC8 SRM 53-2-0 PAGE 2P AND DC8 SRM 51-1-8B.
